# SDR SWAA2024020639675

- Difficulty date: January 10, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TEE ANGLE LOCATED INTERNAL CAVITY RT SIDE ON APU COMPARTMENT. 2023-784536<[01] TOOL USED DIGITAL CALIPER P/N: 500-752-20; S/N:B21014901; DUE DATE:24-OCT-24.;[02] REPLACED TEE ANGLE AND FASTENERS LOCATED LOCATED INTERNAL CAVITY RT SIDE ON APU COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 148A8650 SHEET 56 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 2   REPLACED TEE ANGLE AND FASTENERS LOCATED LOCATED INTERNAL CAVITY RT SIDE ON APU COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 148A8650 SHEET 56 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTED STEP 3 REPLACED TEE ANGLE AND FASTENERS LOCATED INTERNAL CAVITY RT SIDE ON APU COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 148A8650 SHEET 56 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[05] REPLACED TEE ANGLE AND FASTENERS LOCATED INTERNAL CAVITY RT SIDE ON APU COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 148A8650 SHEET 56 REV: - SEE INDIVIDUAL SIGN OFF BELOW
